MathSciNet Relay Station
MathSciNet bibliographic data
MR1172675 (94a:68061) 68Q40 (11Y16)
von zur Gathen, Joachim Efficient and optimal exponentiation in finite fields. Comput. Complexity 1 (1991), no. 4, 360–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement